# SDR SWAA2022030174184

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 827+12 TO 847+10; LBL 24; TOP AND INSIDE SEAT TRACK CROWN HAS CORROSION / BLENDED DAMAGED AREA IAW BOEING 73 SRM 51-10-02-0G-0. MATERIAL REMOVED .037' ON TOP OF CROWN FOUND TO BE OUT OF LIMITS IAW BOEING 737 SRM 53-00-52-1A-1; RMOVED DAMAGED SECTION OF SEAT TRACK AT S7A 827 TO 887 LBL 24 IAW B737 SRM 53-00-52-2R-5. LOCATED AND FABRICATED NEW SEAT TRACK AND REPAIR SPLICES IAW B737 SRM 51-40-05. SRM 53-00-52-2R-5. FABRICATED REPAIR ANGLE AND DRILLING OF 3-4-5 STRAPS IAW B737 SRM 53-00-52-2R-5. INSTALLED REPAIR SLPICE AND SEAT TRACK IAW B737 53-00-52-2R-5.
